# SDR CA960919003

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 1690
- Condition: Blown
- Location: Right Main Gear
- Component: Parkerhanfin, 40135
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE RIGHT HAND MAIN TIRE BLEW.  CAUSE OF THE BLOWN TIRE COULD NOT BE DETERMINED  NEW WHEEL INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE
